# SDR KY7A16725

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 24,236 hours, 28,227 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 2724044010
- Condition: Cracked
- Location: Fuselage
- Part time: 24,236 hours, 28,227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ACFT NOT PRESSURIZING IN FLIGHT.  THE LOWER FWD DOOR CORNER FRAME WAS FOUND TO BE CRACKED ALONG FWD END OF DOOR HINGE ATTACH RIVETS.  THIS WAS THE THIRD FAILURE OF THIS THIS TYPE FOUND IN OUR FLEET.  THE DOOR FRAME CORNER AND INTERCOSTAL WERE REPLACED TO CORRECT THE PROBLEM.  M7 PROVIDES A LIGHT AND HEAVY VERSION OF THE DOOR CORNERS, THE PART REMOVED WAS THE LIGHT VERSION.  IT IS BELIEVED THAT THE ADDED STRESS OF THE DOOR SNUBBER ATTACHED AT THIS LOCATION TO BE THE CAUSE OF THE FAILURE.
